Mean-field backward stochastic differential equations on Markov chains
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 17-28
https://doi.org/10.4134/BKMS.b150007
Published online January 31, 2017
Wen Lu and Yong Ren
Yantai University, Anhui Normal University
Abstract : In this paper, we deal with a class of mean-field backward stochastic differential equations (BSDEs) related to finite state, continuous time Markov chains. We obtain the existence and uniqueness theorem and a comparison theorem for solutions of one-dimensional mean-field BSDEs under Lipschitz condition.
Keywords : mean-field backward stochastic differential equations, Markov chain, comparison theorem
MSC numbers : Primary 60H20, 60H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd